Hi, so I have treatment resistant schizophrenia and my psychiatrist stopped answering my calls. A pharmacist told me later (1-2 months of no return of voicemails from his reception) that she could tell right away when she saw my file that this pdoc was doing some thing very wrong with my medication and even giving me dangerous and illogical combinations. Also this pdoc was abusive to me whenever we had 1-on-1 sessions (he was fine when I had an outreach nurse present, or a resident student present, then he was very kind).
Anyway, so I’m without a doctor, and to spite the system and be stupid I stopped taking 100mg Invega Injection abruptly 2 months ago. I have poor tolerance of medications. Sometimes they even put me in a deleriant like state if the dosage is too high (for example 450mg of seroquel or 20 mg of zyprexa), and also sometimes give me seizures.
Due to my inability to leave the house and immense isolation from family who have cut me off due to my acting out delusional thoughts through harsh and mean speech, I feel horribly ashamed and am thinking that they (meaning those familiar with my file) are hoping, even pushing me, to kill myself as I have two attempts. [EDIT: I am NOT suicidal. Do not worry].
However, saner minds are trying to prevail. And I found an old prescription of zyprexa for 10mg daily as needed, dispensed every 7 days. I was able to get the pharmacist to give it as 14x 5 mg disintegrating tablets.
From past experience I know that I feel very drowsy for 36-48 hours after taking 10mg+ of it. However I never started with a dose as low as 5mg, i’m hoping to take it slow and within a week or two have good results, as from what I understand from the latest studies and from word of mouth of respected psych nurses, olanzapine works much quicker than other APs.
At 5mg will I experience many side effects? What time of day should I take the med? I read peak plasma levels are reached in 6 hours. So should I take it 4-6 hours before bed (supper time) or more like right before bed?
What is your experience? How did you mitigate side effects?
bonus question: Not the main point of my post here, but out of curiosity, has anyone else had delirious/dementia like symptoms that are comparable to a dose of 500+ mg of diphenhydramine (a hallucinogen deleriant class drug, aka, benedryl) before like I have? (perhaps symptoms of this delerium included internal hallucinations, often violent in nature, seizures, catatonia, paranoid ideation, and blue light reduction -creating a more bright or orange hue in lighting)?
Please be kind and to the point, using simple words and direct no hidden messages in your replies as currently I’m extremely unstable.
I’m diagnosed schizophrenia, five years now, but this is the first time I’ve experienced mania with voices (the voices I was able to mitigate via klonopin 2mg).
This is a ‘help’ post, and though I understand none of us here are psychiatrists or GPs, I am simply asking for your personal experiences, nothing more or less. Thank you kindly for any responses.
ps. hope you’re all doing well. hoping to be more active on the forum in a positive/social way through this difficult time, so maybe make a few friends, that’d be nice. #ramblingwordsfromword.